# SDR SWIA200616950

- Difficulty date: August 9, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 9,440 hours, 8,212 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Loose
- Location: Connector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON RIGHT SIDE NEAR OVERWING EMERGENCY EXIT ARE INOP.  SECURED LOOSE PIN ON CONNECTOR.  OPERATIONAL CHECKS GOOD PER CRJ AMM 33-51-00.
